Publication
Title
A sensitivity analysis of two multivariate response models
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 1994
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
17:4(1994), p. 363-391
ISI
A1994NF78700002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 06.12.2018
To cite this reference